Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Delayed periods, spotting. History of irregular periods. When should I take pregnancy test?

Okay so im irregular . I had unprotected sex twice in a row on March 14 about 8hrs later I took next choice one dose. 2 days (after sex and the pill) later at night I was spotting the next morning 3 days after sex and the pill I had a period it was heavy/medium . It lasted around 6 days (I think I was supposed to get a period a week later than what it came with the pill, according to pinkpad) also when can I take a pregnacy test if im irregular?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for query.
You have irregular periods,there are so many reason for it.
Spotting and irregular period because of pills also.
You calculate your ovulation by ovulation predictor kit or by rise in body temp. than after 14 days of ovulation done your pregnancy test.
You should consult a gynaecologist for irregular period and proper contraception.
don't take stress.
Everything will be fine.
Take care.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor